# SDR WRLA20120715549

- Difficulty date: July 15, 2012
- Submitted: July 25, 2012
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 74,228 hours, 13,368 cycles
- Engine: Pwa PW4460
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74023
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FASTENER HOLES OF THE LOWER WING SKIN AT 536AB ACCESS DOOR CUTOUT.  REPAIRED PER MD-11 SRM 57-20-02 REPAIR 5 REV 50 IAW BOEING SR: 1-2256229965.  CONDITION CHECK NORMAL AND JOB COMPLETED.
